MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX TUBES BLU SELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX TUBES BLU SELECT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/815/080
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lot number on flange was not matching the lot number on the box.Issue was detected prior to use with the patient.No patient injury or involvement was reported.
 
Additional Manufacturer Narrative
Samples received for evaluation in used conditions, decontaminated inside a plastic bag.No root cause must be determined since the complaint was not confirmed since no issues were found with the product, the lot number on flange is not equal to box/packaging lot number due this is the process from design.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).

Brand Name
PORTEX TUBES BLU SELECT
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15410081
Report Number3012307300-2022-18888
Device Sequence Number6999392
Product Code BTO
UDI-Device Identifier15019517077360
UDI-Public15019517077360
Combination Product (Y/N)N
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/08/2024
Device Model Number101/815/080
Device Catalogue Number101/815/080
Device Lot Number3905015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown